# SDR SWAA086869

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 68,517 hours, 51,951 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FLOORBEAM TEE CAP CORRODED AT BS 986, BETWEEN LBL 2 TO RBL 16.  REPAIRED BEAM PER SRM.
